4 doctors weighed in:

What is the treatment for meloxicam overdose?

4 doctors weighed in
Dr. Brian Le
Pain Management
1 doctor agrees

In brief: Meloxicam overdose

The Meloxicam overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain .
.. All overdoses need to be treated in the hospital. Please go to ed immediately.

In brief: Meloxicam overdose

The Meloxicam overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain .
.. All overdoses need to be treated in the hospital. Please go to ed immediately.
Dr. Brian Le
Dr. Brian Le
Thank
Dr. John Goldman
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Depends on type

A true overdose is treated at the hospital.
There can be danger to the kidneys, the stomach or otherwise. If there are side effects talk to your doctor and lower the dose.

In brief: Depends on type

A true overdose is treated at the hospital.
There can be danger to the kidneys, the stomach or otherwise. If there are side effects talk to your doctor and lower the dose.
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors